Horizontal Factorizations of Certain Hasse-Weil Zeta Functions - a Remark on a Paper by Taniyama
Rendiconti del Seminario Matematico della Università di Padova, Volume 128  (2012), p. 91-108
@article{RSMUP_2012__128__91_0,
     author = {Deninger, Christopher and Wegner, Dimitri},
     title = {Horizontal Factorizations of Certain Hasse-Weil Zeta Functions - a Remark on a Paper by Taniyama},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {128},
     year = {2012},
     pages = {91-108},
     zbl = {1276.11181},
     mrnumber = {3076832},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2012__128__91_0}
}
Deninger, Christopher; Wegner, Dimitri. Horizontal Factorizations of Certain Hasse-Weil Zeta Functions - a Remark on a Paper by Taniyama. Rendiconti del Seminario Matematico della Università di Padova, Volume 128 (2012) , pp. 91-108. http://www.numdam.org/item/RSMUP_2012__128__91_0/

[A] Tom M. Apostol, Resultants of cyclotomic polynomials, Proc. Amer. Math. Soc. 24 (1970), pp. 457-462. | MR 251010 | Zbl 0188.34002

[C] Brian Conrad, A modern proof of Chevalley's theorem on algebraic groups, J. Ramanujan Math. Soc. 17 (1) (2002), pp. 1-18. | MR 1906417 | Zbl 1007.14005

[DG] Michel Demazure - Pierre Gabriel, Groupes algébriques. Tome I: Géométrie algébrique, généralités, groupes commutatifs, Masson & Cie, Éditeur, Paris, 1970. Avec un appendice Corps de classes local par Michiel Hazewinkel. | MR 302656 | Zbl 0203.23401

[EGAIV3] A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. III, Inst. Hautes Études Sci. Publ. Math., 28 (1966), p. 255. | Numdam | MR 217086 | Zbl 0144.19904

[JR] Kirti Joshi - Ravi Raghunathan, Infinite product identities for L -functions, Illinois J. Math., 49 (3) (2005), pp. 885-891 (electronic). | MR 2210265 | Zbl 1110.11030

[JY] Kirti Joshi - C. S. Yogananda, A remark on product of Dirichlet L -functions, Acta Arith., 91 (4) (1999), pp. 325-327. | MR 1736015 | Zbl 0959.11037

[KL] Henry H. Kim - Kyu-Hwan Lee, Representation theory of p -adic groups and canonical bases, Adv. Math., 227 (2) (2011), pp. 945-961. | MR 2793028 | Zbl 1228.22011

[L] Qing Liu, Algebraic geometry and arithmetic curves, volume 6 of Oxford Graduate Texts in Mathematics, Oxford University Press (Oxford, 2002). Translated from the French by Reinie Erné, Oxford Science Publications. | MR 1917232 | Zbl 0996.14005

[N] Jürgen Neukirch, Algebraic number theory, volume 322 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] (Springer-Verlag, Berlin, 1999) Translated from the 1992 German original and with a note by Norbert Schappacher, with a foreword by G. Harder. | MR 1697859 | Zbl 0956.11021

[S] Jean-Pierre Serre, Abelian l -adic representations and elliptic curves, McGill University lecture notes written with the collaboration of Willem Kuyk and John Labute. W. A. Benjamin, Inc., New York-Amsterdam, 1968. | MR 263823 | Zbl 0186.25701

[T] Yutaka Taniyama, L -functions of number fields and zeta functions of abelian varieties., J. Math. Soc. Japan, 9 (1957), pp. 330-366. | MR 95161 | Zbl 0213.22803

[Wa] William C. Waterhouse, Introduction to affine group schemes, volume 66 of Graduate Texts in Mathematics (Springer-Verlag, New York, 1979). | MR 547117 | Zbl 0442.14017

[We] André Weil, Variétés abéliennes et courbes algébriques, Actualités Sci. Ind., no. 1064 = Publ. Inst. Math. Univ. Strasbourg 8 (1946), Hermann & Cie., Paris, 1948. | MR 29522 | Zbl 0037.16202